# SDR AALA20141220005

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 56,691 hours, 7,214 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 15442005
- Condition: Leaking
- Location: Rt Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AIR INTERRUPT, RETURNED, & EMER DECLARED.  LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE LT HYD SYS QTY BEGAN TO DECREASE SLOWLY.  ON ARRIVAL FOUND RT OTBD AILERON POWER CONTROL UNIT LEAKING FROM PLUG.  R & R RT OTBD POWER CONTROL UNIT IAW AMM 27-11-11.  PERFORMED ADJUSTMENT IAW AMM 27-11-00.  SYS CHECKED NORMAL.
